Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

datsnotmyname

Member
  • Total Reviews

    0
  • Content Count

    108
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About datsnotmyname

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1818 profile views
  1. I asked my primary care doc about it but he didn't seem concerned. Don't let what I say scare you though because everyone is different and honestly I haven't heard too many other accutane patients developing this problem.
  2. I've had it for about a year after stopping. Very annoying.
  3. I had joint pain while on accutane but I improved about half a year after stopping. Some people have complained of permanent joint damage but I'm guessing this is not inevitable for all people. No matter what others experience, I think it's really up to your son. He knows his body better than anyone else and since he will have to live with any side effects, it's probably best to defer to his judgment rather than what we say here.
  4. Accutane may affect joints--that's not controversial. What's more controversial, I think, is prescribing it to someone so young. This drug may affect bone-development and it may also affect the brain. I don't mean to scare you and I certainly dont mean to suggest Accutane hasnt been helpful to many people. However, if it isn't medically necessary, my understanding is many doctors would waIt until the patient developed further before prescribing this. In any case, hope your daughter's joints a
  5. Honestly, I drank while on accutane and I survived. However, I was younger and a lot stupider back then and I wouldn't do it today. Be kind to your liver, and your body. Weed? I used it to deal with my horrid accutane insomnia (if you search, you may find some of my delirious, depressed 5am messages on this board). Accutane supposedly affects your brain so maybe dont go too crazy with other mind-altering drugs.
  6. Could you share the name of the documentary? I'd like to check it out.
  7. Yeah, I was on it 3x too. I had to stop the last course halfway through because I started to have balance and speech problems. I do feel detached and I do have trouble communicating with people. I never attributed it to accutane but it's interesting to hear that others who have taken the drug have had similar experiences. I find that if I really push myself, I can still interact normally with people, but it takes effort and honestly it drains me sometime. Very strange, and I'd like to hear i
  8. Best to go easy on the vitamin a while on accutane. Overdosing on vitamin a can have serious health consequences.
  9. I used differin after my first round of accutane and stayed relatively clear for about 3-4 years. I would still get occasional cysts but nothing too bad.
  10. If my acne was like yours then I would personally think that the risks outweigh any benefits. Doctors who continue to reserve accutane for severe cases probably wouldn't even give you a prescription.
  11. My WBC declined during my last course and it has remained on the lower end of the reference range for half a year after I ended that course. It didn't occur to me that there might be an association with accutane until I stumbled upon these WBC posts. Just thought I'd check in to see if people improved.
  12. I'm not sure we can give you an answer here. If someone says accutane stunted their growth it's possible it did and it's also possible they simply reached their natural height. All we can do is speculate. The medical literature and the accutane warning pamphlet mention stunted bone growth as a possible side effect. Therefore, it's theoretically possible. So, I think you just have to consider this possibility as a cost of taking the drug.
  13. Very dangerous! I'm glad to hear that you listened to your doctor. There are some people who wouldn't have been so strong. Also glad to hear your levels improved!
  14. I've noticed this too. Didn't link it to accurate at first but it makes sense.
×